Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2018 (2018), Article ID 9867215, 11 pages
https://doi.org/10.1155/2018/9867215
Research Article

Existence of Global Solutions for Nonlinear Magnetohydrodynamics with Finite Larmor Radius Corrections

Department of Mathematics, West Virginia University, Morgantown, WV, USA

Correspondence should be addressed to Harumi Hattori; ude.uvw@irottahh

Received 13 September 2017; Accepted 26 November 2017; Published 28 January 2018

Academic Editor: Elena Kaikina

Copyright © 2018 Fariha Elsrrawi and Harumi Hattori. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fariha Elsrrawi and Harumi Hattori, “Existence of Global Solutions for Nonlinear Magnetohydrodynamics with Finite Larmor Radius Corrections,” International Journal of Differential Equations, vol. 2018, Article ID 9867215, 11 pages, 2018. doi:10.1155/2018/9867215